Effective pain relief and fever reducer for individuals allergic to aspirin. Contains 500 mg of Acetaminophen per tablet. Compare to Extra Strength Tylenol?.
#111333 100/box
#111343 250/box
Effective pain relief and fever reducer, contains 500 mg of Acetaminophen per tablet
Effective pain relief and fever reducer for individuals allergic to aspirin. Contains 500 mg of Acetaminophen per tablet. Compare to Extra Strength Tylenol?.
#111333 100/box
#111343 250/box
Weight | N/A |
---|---|
Dimensions | N/A |
Non-aspirin | #111333 100/box, #111343 250/box, #111363 1000/box |